# SDR ASAA2015090412913

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 25,424 hours, 7,599 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUESTS FOLLOW-UP TO NR 2 ENGINE IDG FREQUENT SERVICING.  ACFT GROUNDED.  PERFORMED STATIC LEAK CHECK ON NR 2 IDG NO LEAKS AMM REF 24-11-00-700-801. R & R IDG VENT VALVE AND IDG SERVICE FITTING ON NR 2 IDG AMM REF 24-11-00-700-804, NO LEAKS NOTED.
